Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 34, no. 3
Antonio Boccuto - Beloslav Riečan

Convergence theorems for (SL)-integral in Riesz space-context

Detaily:

Rok, strany: 2006, 201 - 222

O článku:

We prove some convergence theorems for the (SL)-integral in Riesz spaces introduced in [A. Boccuto: Differential and integral calculus in Riesz spaces, Tatra Mt. Math. Publ. 14 (1998), 293–323], and we prove some results concerning the equivalence between the (SL)- and Kurzweil-Henstock integrals for Riesz space-valued functions.

Ako citovať:

ISO 690:
Boccuto, A., Riečan, B. 2006. Convergence theorems for (SL)-integral in Riesz space-context. In Tatra Mountains Mathematical Publications, vol. 34, no.3, pp. 201-222. 1210-3195.

APA:
Boccuto, A., Riečan, B. (2006). Convergence theorems for (SL)-integral in Riesz space-context. Tatra Mountains Mathematical Publications, 34(3), 201-222. 1210-3195.